The Michigan Mathematical Journal

A sharp good-$\lambda$ inequality with an application to Riesz transforms.

Rodrigo Bañuelos

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 35, Issue 1 (1988), 117-125.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003685

Mathematical Reviews number (MathSciNet)
MR931943

Zentralblatt MATH identifier
0662.60057

Digital Object Identifier
doi:10.1307/mmj/1029003685

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 60G46: Martingales and classical analysis

Citation

Bañuelos, Rodrigo. A sharp good-$\lambda$ inequality with an application to Riesz transforms. The Michigan Mathematical Journal 35 (1988), no. 1, 117--125. doi:10.1307/mmj/1029003685. http://projecteuclid.org/euclid.mmj/1029003685.


Export citation